Ok, so this is not fun. I am a New RN. Just graduated in May 2008. The day after I took my NCLEX board exam I landed in the ER throwing up to 11 PVCs a minute. Now I am a critical care nurse, but a new one at that. My EKG from my trip to the ER was otherwise unremarkable, and I had a fellow intern run a 12 lead on me last week, this one was normal sinus rhythm and no PVCs... however, I still feel the bastards at random times. I have cut out caffine, I rarely ever drink. I am in the process of trying to quit smoking (going well, I might add!) and I am trying to loose the weight that appeared in nursing school. WHY AM I STILL HAVING THESE PVCs? Now, I have done some research that has led me to question hormones as a role in this. I have severe Poly Cystic Ovarian Syndrome, and I was taking Clomid for the last 6 months at varying dosages...all the way up too 250 mg/day for 5 days. I am off the hormones for now, but plan on attemting to get pregnant again after the weight comes off. COULD THE HORMONE USE AND NOW DISUSE BE PLAYING A ROLE? OR COULD THE HORMONE SWINGS FROM MY POLY CYSTIC OVARIES BE TO BLAME? There seems to be no rhyme or reason to these things, but the freak me out. I did just finish my ACLS certs, so cardiac issues are on the brain. I know the odds are that these are benign PVCs, but I can't help but be afraid that I will end up a patient in one of my own telemetry beds. CAN ANYONE SHED SOME LIGHT ON THIS THAT I MIGHT NOT BE SEEING?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.